An Introduction to Singular SPDEs

  • Massimiliano GubinelliEmail author
  • Nicolas Perkowski
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 229)


We review recent results on the analysis of singular stochastic partial differential equations in the language of paracontrolled distributions.


Singular SPDEs Analysis of PDEs Paradifferential operators 

MSC (2010)



  1. 1.
    Allez, R., Chouk, K.: The Continuous Anderson Hamiltonian in Dimension Two (2015). arXiv:1511.02718
  2. 2.
    Albeverio, S., Röckner, M.: Stochastic differential equations in infinite dimensions: solutions via Dirichlet forms. Probab. Theory Related Fields 89(3), 347–386 (1991)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Bailleul, I., Bernicot, F.: Heat semigroup and singular PDEs. J. Funct. Anal. 270(9), 3344–3452 (2016)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Bailleul, I., Bernicot, F.: Higher Order Paracontrolled Calculus (2016). arXiv:1609.06966
  5. 5.
    Bahouri, H., Chemin, J.-Y., Danchin, R.: Fourier Analysis and Nonlinear Partial Differential Equations. Springer, Berlin (2011)Google Scholar
  6. 6.
    Bailleul, I., Debussche, A., Hofmanova, M.: Quasilinear Generalized Parabolic Anderson Model (2016). arXiv:1610.06726
  7. 7.
    Bony, J.-M.: Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires. Annales scientifiques de l’École Normale supérieure 14, 209–246 (1981)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Brunded, Y.: Algebraic Renormalisation of Regularity Structures (2016). arXiv:1610.08468
  9. 9.
    Catellier, R., Chouk, K.: Paracontrolled Distributions and the 3-dimensional Stochastic Quantization Equation (2013). arXiv:1310.6869
  10. 10.
    Cannizzaro, G., Chouk, K.: Multidimensional SDEs with Singular Drift and Universal Construction of the Polymer Measure with White Noise Potential (2015). arXiv:1501.04751
  11. 11.
    Chouk, K., Friz, P.K.: Support Theorem for a Singular Semilinear Stochastic Partial Differential Equation (2014). arXiv:1409.4250
  12. 12.
    Cannizzaro, G., Friz, P.K,, Gassiat, P.: Malliavin calculus for regularity structures: the case of gPAM. J. Funct. Anal. 272(1), 363–419 (2017)Google Scholar
  13. 13.
    Chouk, K., Gairing, J., Perkowski, N.: An Invariance Principle for the Two-dimensional Parabolic Anderson Model with Small Potential (2016). arXiv:1609.02471
  14. 14.
    Chandra, A., Hairer, M.: An Analytic BPHZ Theorem for Regularity Structures (2016). arXiv:1612.08138
  15. 15.
    Delarue, F., Diel, R.: Rough paths and 1d SDE with a time dependent distributional drift: application to polymers. Probab. Theory Related Fields 165(1–2), 1–63 (2016)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Da Prato, G., Debussche, A.: Strong solutions to the stochastic quantization equations. Ann. Probab. 31(4), 1900–1916 (2003)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Furlan, M., Gubinelli, M.: Paracontrolled Quasilinear SPDEs (2016). arXiv:1610.07886
  18. 18.
    Friz, P.K., Hairer, M.: A Course on Rough Paths: with an Introduction to Regularity Structures. Springer, Berlin (2014)Google Scholar
  19. 19.
    Funaki, T., Hoshino, M.: A coupled KPZ equation, its two types of approximations and existence of global solutions. J. Funct. Anal. 273(3), 1165–1204 (2017)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Fukushima, M., Nakao, S.: On spectra of the Schrödinger operator with a white Gaussian noise potential. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete 37(3), 267–274 (1977)CrossRefGoogle Scholar
  21. 21.
    Gubinelli, M., Imkeller, P., Perkowski, N.: Paracontrolled Distributions and Singular PDEs. Forum of Mathematics. Pi, 3:e6, 75 (2015)Google Scholar
  22. 22.
    Gubinelli, M., Perkowski, N.: Lectures on singular stochastic PDEs. Ensaios Matemáticos [Mathematical Surveys], vol. 29. Sociedade Brasileira de Matemática, Rio de Janeiro (2015)Google Scholar
  23. 23.
    Gubinelli, M., Perkowski, N.: The Hairer-Quastel universality result at stationarity. In: Stochastic Analysis on Large Scale Interacting Systems, RIMS Kôkyûroku Bessatsu, B59, pp. 101–115. Research Institute for Mathematical Sciences (RIMS), Kyoto (2016)Google Scholar
  24. 24.
    Gubinelli, M., Perkowski, N.: KPZ reloaded. Commun. Math. Phys. 349(1), 165–269 (2017)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Gubinelli, M.: Controlling rough paths. J. Funct. Anal. 216(1), 86–140 (2004)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Hairer, M.: Rough stochastic PDEs. Commun. Pure Appl. Math. 64(11), 1547–1585 (2011)MathSciNetzbMATHGoogle Scholar
  27. 27.
    Hairer, M.: A theory of regularity structures. Invent. Math. 198(2), 269–504 (2014)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Hairer, M., Quastel, J.: A Class of Growth Models Rescaling to KPZ (2015). arXiv:1512.07845
  29. 29.
    Kupiainen, A.: Renormalization group and stochastic PDEs. Annales Henri Poincar. A J. Theor. Math. Phys. 17(3), 497–535 (2016)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Lyons, T.J., Caruana, M.J., Lvy, T.: Differential Equations Driven by Rough Paths: Ecole d’Et de Probabilits de Saint-Flour XXXIV-2004, 1 edn. Springer, Berlin (2007)Google Scholar
  31. 31.
    Lyons, T., Qian, Z.: System Control and Rough Paths. Oxford University Press, Oxford (2002)Google Scholar
  32. 32.
    Lyons, T.: Differential equations driven by rough signals, pp. 215–310. Revista Matemtica, Iberoamericana (1998)zbMATHGoogle Scholar
  33. 33.
    Meyer, Y.: Remarques sur un théorème de J.-M. Bony. In: Rendiconti del Circolo Matematico di Palermo. Serie II, pp. 1–20 (1981)Google Scholar
  34. 34.
    Mourrat, J.-C., Weber, H.: Global Well-posedness of the Dynamic \(\phi ^4_3\) Model on the Torus (2016). arXiv:1601.01234
  35. 35.
    Mourrat, J.-C., Weber, H.: Global well-posedness of the dynamic \(\Phi ^4\) model in the plane. Ann. Probab. 45(4), 2398–2476 (2017)MathSciNetCrossRefGoogle Scholar
  36. 36.
    Mourrat, J.-C., Weber, H., Xu, W.: Construction of \(\phi ^4_3\) Diagrams for Pedestrians (2016). arXiv:1610.08897
  37. 37.
    Otto, F., Weber, H.: Quasilinear SPDEs via Rough Paths (2016). arXiv:1605.09744
  38. 38.
    Prömel, D.J., Trabs, M.: Rough differential equations driven by signals in Besov spaces. J. Differ. Equ. 260(6), 5202–5249 (2016)Google Scholar
  39. 39.
    Röckner, M., Zhu, R., Zhu, X.: Restricted Markov uniqueness for the stochastic quantization of \(P(\Phi )_2\) and its applications. J. Funct. Anal. 272(10), 4263–4303 (2017)MathSciNetCrossRefGoogle Scholar
  40. 40.
    Zhu, R., Zhu, X.: Approximating Three-dimensional Navier–Stokes Equations Driven by Space-time White Noise (2014). arXiv:1409.4864
  41. 41.
    Zhu, R., Zhu, X.: A Wong-Zakai Theorem for \(\phi ^4_3\) Model (2015). arXiv:1504.04143

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Hausdorff Center for Mathematics & Institute for Applied MathematicsUniversität BonnBonnGermany
  2. 2.Institut für MathematikHumboldt–Universität zu BerlinBerlinGermany

Personalised recommendations